Realization Results on Doubly Geodetic Number

Hits: 825
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Doubly Geodetic Set, Doubly Geodetic Number, Geodetic Set, Geodetic Number
Authors:
D. Antony Xavier; Andrew Arokiaraj; Elizabeth Thomas
Journal:
IJISM
Volume:
4
Number:
6
Pages:
181-184
Month:
November
ISSN:
2347-9051
Abstract:
For a connected graph G, a set S of vertices of G is called a doubly geodetic set of G if each vertex in V-S lies on at least two distinct geodesics of vertices in S. The doubly geodetic number d ̈g(G) of G is the minimum cardinality of a doubly geodetic set. Any doubly geodetic set of cardinality d ̈g(G) is called d ̈g-set of G. In this paper, we solve realization problems concerning geodetic number, doubly geodetic number, order, radius and diameter of a graph.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=